# SDR QXEA200602634

- Difficulty date: October 6, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 21,216 hours, 30,515 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT 2228 NR 2 AUXILARY POWER CAUTION. MAINTENANCE REPLACED NR 2 SPU IAW DHC-8 AMM 29-*11-17-00-062 AND 29-11-17-00-802. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
